Top 9 Excedrin Extra Strength Caplets – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Excedrin

#ad

Temporarily Relieves Minor Aches And Pains Due To Headache, 200 Count, Excedrin Extra Strength Pain Relief Caplets For Headache Relief

#ad
Excedrin #ad - Pain medicine for adults that is clinically proven to provide temporary headache relief, menstrual cramps, and it temporarily relieves pain associated with colds, toothaches, muscular aches and arthritis.

Extra strength pain reliever works fast to relieve headaches. Excedrin extra strength caplets contain two pain relievers and a pain relieving aid for enhanced effect. One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number10492
Model10492

2. Excedrin

#ad

24 Count, Excedrin Extra Strength Caplets for Headache Pain Relief

#ad
Excedrin #ad - Reduces light sensitivity. Coated caplets. Relief from headaches. Triple action formula. Easy to swallow.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1 Inches
Length5 Inches
Weight0.24 Pounds
Width10 Inches
Part Number300672000248
Model23064

3. Excedrin

#ad

Excedrin Extra Strength Caplets 25 Packets of 2 25/2's Display Box

#ad
Excedrin #ad - For some, relief starts in just 15 minutes. Packets for on the go. Excedrin pain reliever's fast-acting formula delivers powerful relief from headache symptoms. Contains acetaminophen, aspirin and caffeine.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Part Numberex25

4. Excedrin

#ad

Excedrin Extra Strength, 24 Caplets, Pack of 3

#ad
Excedrin #ad - Temporarily relieves minor aches and pains due to: headache, toothache, a cold, sinusitis, muscular aches, arthritis, premenstrual and menstrual cramps.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Height10 Inches
Length6 Inches
Weight0.3 Pounds
Width6 Inches
Part Number300672000248-3-A1
Model300672000248-3b

5. Excedrin

#ad

24 Caplets, Pack of 2, Excedrin Extra Strength

#ad
Excedrin #ad - Temporarily relieves minor aches and pains due to: headache, muscular aches, arthritis, a cold, sinusitis, toothache, premenstrual and menstrual cramps.
BrandExcedrin #ad
ManufacturerExcedrin #ad
Height10 Inches
Length6 Inches
Weight0.18 Pounds
Width6 Inches
Part Number300672000248-2

6. Excedrin

#ad

Excedrin Headache Relief

#ad
Excedrin #ad - Triple action formula. Coated caplets. Reduces light sensitivity. Relief from headaches. Easy to swallow.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4.3 Inches
Length2 Inches
Weight0.26 Pounds
Width2 Inches
Part Number660272
Model660272

7. Excedrin

#ad

200 Count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Head pain relief medicine delivers a powerful triple action formula with two pain relievers and an amplifier. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea. Excedrin migraine works in 3 ways to relieve migraines: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect. One bottle of 200 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.41 Pounds
Width5 Inches
Part Number300672039927
Model300672039927

8. GENCARE GENERIC HEALTHCARE

#ad

Back Pain & Body | Generic Excedrin Extra Strength, Muscle Aches, GenCare, Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain

#ad
GENCARE GENERIC HEALTHCARE #ad - Do not exceed 8 caplets in a 24 hour period. Join thousands of satisfied customers and families. Click add-to-Cart to order Today!100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee.

Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Acts fast - headaches, migraines and pain can hit at the worst time. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle.

Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet. Adults and children 12 years and older : take 2 caplets every 6 hours. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

9. ValuMeds

#ad

ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Migraine Relief, Joints, Muscles, Arthritis

#ad
ValuMeds #ad - Suitable for adults: valumeds extra strength headache relief is designed for adults seeking fast and effective pain relief. Whether you're at home, or traveling, work, you'll have immediate access to pain relief whenever you need it. Trusted brand quality: comparable to tylenol and excedrin, our Acetaminophen formula delivers effective relief.

Versatile pain management: our medication isn't limited to migraines alone; it also effectively addresses other types of pain. Trust in the quality and reliability of our trusted brand, backed by years of experience in providing pain relief medicine to millions of satisfied customers. Powerful migraine relief: valumeds extra strength headache Relief offers fast and effective pain relief, providing potent relief from migraines and headaches.

From arthritis pain to muscle tension, our extended-release formula ensures long-lasting relief throughout the day. With our acetaminophen pills, you can bid farewell to headaches, and various other types of pain, migraines, allowing you to get back to your daily activities with ease. With each count, you'll have a reliable solution to combat the pain and discomfort that often accompanies these conditions. Travel size packaging: each bottle contains 300 caplets easy and on-the-go use.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad